MAUDE Adverse Event Report: SMITH AND NEPHEW, INC. REF LNR 26X 50-52 20 DG SZ E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH AND NEPHEW, INC. REF LNR 26X 50-52 20 DG SZ E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71742650
Health Effect - Clinical Code No Information (3190)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that due to wear of liner, revision surgery was performed.
 
Additional Manufacturer Narrative
The affected reflection acetabular liner was not returned for evaluation.It was reported that the surgeon performed a revision surgery due to wear.The device was manufactured in 2001.Our investigation including a review of complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.A clinical evaluation noted that no clinical relevant documents, radiolographs were provided to conduct a thorough medical assessment.Thus, no medical assessment is warranted at this time.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.Credit cannot be issued for this device.

Brand Name
REF LNR 26X 50-52 20 DG SZ E
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH AND NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7799819
Report Number1020279-2018-01552
Device Sequence Number2365343
Product Code LPH
UDI-Device Identifier03596010232199
UDI-Public03596010232199
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K932755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71742650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer07/31/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR